On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1444-1446
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a17,
author = {Sh. T. Dzhabbarov},
title = {On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1444--1446},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a17/}
}
TY - JOUR AU - Sh. T. Dzhabbarov TI - On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1986 SP - 1444 EP - 1446 VL - 22 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_8_a17/ LA - ru ID - DE_1986_22_8_a17 ER -
%0 Journal Article %A Sh. T. Dzhabbarov %T On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations %J Differencialʹnye uravneniâ %D 1986 %P 1444-1446 %V 22 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1986_22_8_a17/ %G ru %F DE_1986_22_8_a17
Sh. T. Dzhabbarov. On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1444-1446. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a17/